Kodai Mathematical Journal

A normality criterion for meromorphic functions

Shanpeng Zeng and Indrajit Lahiri

Full-text: Open access

Abstract

In the paper we prove a normality criterion for a family of meromorphic functions which involves sharing of a non-zero finite value by certain differential polynomials generated by the members of the family.

Article information

Source
Kodai Math. J., Volume 35, Number 1 (2012), 105-114.

Dates
First available in Project Euclid: 29 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1333027256

Digital Object Identifier
doi:10.2996/kmj/1333027256

Mathematical Reviews number (MathSciNet)
MR2911268

Zentralblatt MATH identifier
1247.30056

Citation

Zeng, Shanpeng; Lahiri, Indrajit. A normality criterion for meromorphic functions. Kodai Math. J. 35 (2012), no. 1, 105--114. doi:10.2996/kmj/1333027256. https://projecteuclid.org/euclid.kmj/1333027256


Export citation